# SDR C2XA09RI002

- Difficulty date: January 2, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 15,113 hours, 8,016 cycles
- Engine: Allsn AE3007A
- Engine time: 15,113 hours, 8,016 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312492
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 15,113 hours, 8,016 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED LAV SMOKE WARNING ON EICAS DURING CLIMBOUT WITH ASSOCIATED GALLEY WARNING BELL.  MX REMOVED AND REPLACED ENGINE NR1 AND PERFORMED OPS CHECK SUCCESSFULLY. ACFT WAS APPROVED TO RETURN TO SERVICE.
